Excedrin PM for Headache Relief, Acetaminophen 250mg, Aspirin 250mg, Diphenhydramine Citrate 38mg, Pain Reliever, Nighttime Sleep-Aid, 100 Count
- One bottle of 100 Excedrin PM Pain Reliever, Headache Relief and Nighttime Sleep-Aid Caplets
- Pain reliever and nighttime sleeping aid that provides temporary relief of pain associated with headaches and muscle aches accompanied by sleeplessness
- Caffeine-free diphenhydramine, aspirin and acetaminophen caplets are ideal for nighttime headache sufferers
- Nighttime Excedrin caplets that relieve headaches fast to help you get to sleep
- Triple action formula combines two effective pain relievers with a nighttime sleep-aid
- Pain reliever available in convenient caplet form
- Effective headache and muscle pain relief
- Produit admissible HSA et FSA
| Specific Uses For Product | Pain Relief, Headache Relief |
| Expiry Date | Jun 2027 |
| Product Benefits | Headache Health |
| Item Dimensions L X W X H | 4.25 X 2 X 2 Inches |
| Product Type | Medication |
| Item Weight | 0.15 Pounds |
| Brand | Excedrin |
| Ingredients | (in Each Caplet) Acetaminophen 250 Mg-Pain Reliever. Aspirin 250 Mg (nsaid*)-Pain Reliever. Diphenhydramine Citrate 38 Mg-Nighttime Sleep-Aid *nonsteroidal Anti-Inflammatory Drug |
-
Économisez 10 % lorsque vous achetez deux articles ou plus.
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.
-
Les commandes sont traitées et expédiées depuis Toronto.
3-6 days (Domestic)
Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSWKYQAAUCREEIV |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Excedrin PM Pain Reliever et Nighttime Sleep-Aid Caplets vous donnent un soulagement rapide des maux de tête de nuit, ainsi qu'une bonne nuit de sommeil. Cette formule triple action combine deux analgésiques efficaces avec une aide au sommeil nocturne. Les principes actifs de l'aspirine, de l'acétaminophène et du citrate de la diphenhydramine travaillent ensemble pour soulager temporairement la douleur associée aux maux de tête, à la douleur corporelle et aux douleurs musculaires accompagnées d'une insomnie. Excédrine PM dispose d'une formule sans caféine qui ne vous gardera pas éveillé. Ce médicament antidouleur sans ordonnance est disponible sous forme de caplet pratique. Céphalées nocturnes de fin rapide avec Excedrin, l'expert en céphalées.
Informations importantes
Ingrédients
(dans chaque caplet) acétaminophène 250 mg - analgésique. Aspirine 250 mg (AINS*) - analgésique. Diphénhydramine citrate 38 mg - Aide au sommeil de nuit * anti-inflammatoire non stéroïdien
Avertissement juridique
Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.
Dimensions du produit
4,25 x 2 x 2 pouces; 2,4 onces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









